# SDR AU970106

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Miswired
- Location: Ac Power Distrib
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER SYSTEM WIRED TO PRIMARY AH CIRCUIT BREAKER FOLLOWING FAILURE OF CORRECT CB WHICH HAD BEEN DISCONNECTED - CIRCUIT BREAKER MARKED `RADAR' WAS REALLY THE COMPASS SYSTEM (COMPASS SYSTEM CB WAS FOUR CIRCUIT BREAKERS AWAY) - HF CIRCUIT BREAKER NOT MARKED - PERSONNEL/MAINTENANCE ERROR
